# SDR VNAA20250127042

- Difficulty date: December 18, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Part number: 601R134001
- Condition: Cracked
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CRATCHED ON BORE OF LUG L5 AT LH AILERON.    LUG L5 AT LH AILERON WAS REPAIRED PER REO 670-57-61-107 REV - B PAR. 6"
